English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The application of numerical topological invariants in simulations of knotted rings: A comprehensive Monte Carlo approach

Ferrari, F., & Zhao, Y. (2021). The application of numerical topological invariants in simulations of knotted rings: A comprehensive Monte Carlo approach. Reviews in mathematical physics, 33(2): 2150005. doi:10.1142/S0129055X21500057.

Item is

Basic

show hide
Genre: Review Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ferrari, Franco1, 2, Author
Zhao, Yani3, Author              
Affiliations:
1Univ Szczecin, CASA, Szczecin, Poland, ou_persistent22              
2Univ Szczecin, Inst Phys, Szczecin, Poland, ou_persistent22              
3Dept. Kremer: Polymer Theory, MPI for Polymer Research, Max Planck Society, ou_1800287              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2021-03
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1142/S0129055X21500057
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Reviews in mathematical physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Singapore : World Scientific
Pages: - Volume / Issue: 33 (2) Sequence Number: 2150005 Start / End Page: - Identifier: ISSN: 0129-055X
CoNE: https://pure.mpg.de/cone/journals/resource/954925469308